# SDR 96FDEA00327

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Switch
- Part number: 7900030
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 LOW OIL PRESSURE FILTER BYPASS LIGHT ILLUMINATED.  THE THRUST LEVER WAS RETARDED AND THE LIGHT WENT OUT AT EPR BUT AFTER A FEW MINUTES THE LIGHT CAME ON AGAIN AND REMAINED ON.  THE ENGINE WAS SHUTDOWN, ALL ENGINE READINGS WERE NORMAL, NR 2 OIL PRESS AT 45 PSI.  REMOVED AND REPLACED NR 2 MAIN OIL FILTER, LOP SWITCH NR 2 ENGINE AND NR 2 ENGINE FILTER BYPASS SWITCH.  RAN NR 2 ENGINE OPS AND LEAK OK.
